MAUDE Adverse Event Report: VERATHON MEDICAL ULC GLIDESCOPE CORE VIDEO CABLE; LARYNGOSCOPE, RIGID

VERATHON MEDICAL ULC GLIDESCOPE CORE VIDEO CABLE; LARYNGOSCOPE, RIGID
Model Number 0600-0771
Medical Device Problem Codes Erratic or Intermittent Display (1182); Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
A customer reported during the use of their glidescope core 10-inch fhd monitor, the device indicates that there is no connection between the glidescope core video cable and the laryngoscope.They reported the disconnection between the video cable and the laryngoscope resulted in temporary loss of image during intubation.No use of a backup device or harm to the patient was reported.The customer reported the issue was likely caused by the video cable.
 
Additional Manufacturer Narrative
The customer's glidescope core video cable was returned to verathon for evaluation along with the glidescope core 10-inch fhd monitor and three (3) glidescope titanium lopro t3/t4 reusable laryngoscopes.A verathon technical service representative evaluated the returned devices and was able to confirm the reported issue.First, the monitor was evaluated and passed both visual inspection and functional testing; confirmed to be within specification.Next, the video cable was tested with verathon's test equipment and experienced intermittent loss of image, failing verathon's device functionality testing.Furthermore, upon visual inspection, corrosion was identified on the cable's contacts.Lastly, all three (3) titanium blades were tested with verathon's test equipment and also experienced intermittent loss of image, failing verathon's device functionality testing.Corrosion was also identified on the contacts of all blade connectors.The glidescope and gliderite products reprocessing manual states: "use hospital-grade clean air to blow remaining moisture out of the connectors, and then dry the component using either hospital-grade clean air or a clean, lint-free cloth." it is likely that not blowing out the connector with hospital-grade air or drying the connector with a clean, lint-free cloth may have caused or contributed to the corrosion in the cable and blade connectors.Verathon followed up with the customer and restated the importance of drying the connectors following the reprocessing of the devices.Upon completion of verathon's device evaluation, the blades and video cable were scrapped with replacements and the monitor was returned to the customer.Corrective action is not required at this time.Verathon will continue to monitor for ongoing trends.

Brand Name
GLIDESCOPE CORE VIDEO CABLE
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA  V5C 5A9
Manufacturer (Section G)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA   V5C 5A9
Manufacturer Contact
corey kasbohm
20001 n creek pkwy
bothell, WA 98011-8218
4256295760
MDR Report Key24775478
Report Number9615393-2026-00038
Device Sequence Number6065555
Product Code CCW
UDI-Device Identifier00879123006547
UDI-Public00879123006547
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0600-0771
Device Catalogue Number0800-0604
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/24/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2026
Initial Report FDA Received Date04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/22/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown